Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 906475, 24 pages
http://dx.doi.org/10.1155/2011/906475
Research Article

Stability of Membrane Elastodynamics with Applications to Cylindrical Aneurysms

Department of Mathematical Sciences, George Mason University, Fairfax, VA 22030, USA

Received 26 January 2011; Accepted 10 May 2011

Academic Editor: Edward Swim

Copyright © 2011 A. Samuelson and P. Seshaiyer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Samuelson and P. Seshaiyer, “Stability of Membrane Elastodynamics with Applications to Cylindrical Aneurysms,” Journal of Applied Mathematics, vol. 2011, Article ID 906475, 24 pages, 2011. https://doi.org/10.1155/2011/906475.